×

zbMATH — the first resource for mathematics

On the tail behavior of sums of independent random variables. (English) Zbl 0339.60050

MSC:
60G50 Sums of independent random variables; random walks
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Strassen, V.: An invariance principle for the law of the iterated logarithm. Z. Wahrscheinlichkeitstheorie verw. Geb. 3, 211-226 (1964). · Zbl 0132.12903 · doi:10.1007/BF00534910
[2] Skorohod, A. V.: Studies in the theory of random processes. Kiev University, 1961 (translation). Reading (Mass.): Addison-Wesley 1965.
[3] Chung, K. L.: On the maximum partial sums of sequences of independent random variables. Trans. Amer. math. Soc. 64, 205-233 (1948). · Zbl 0032.17102 · doi:10.1090/S0002-9947-1948-0026274-0
[4] Feller, W.: A limit theorem for random variables with infinite moments. Amer. J. Math. 68, 257-262 (1946). · Zbl 0060.28704 · doi:10.2307/2371837
[5] Rosenkrantz, W.: On the rates of convergence for the invariance principle, unpublished m. s., N.Y.U. · Zbl 0201.50902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.